# SDR REXA2012052800776

- Difficulty date: May 28, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 9153
- Aircraft time: 10,994 hours, 7,863 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Seat 6d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST PLACARD LOCATED UNDER SEAT ON TRAY TABLE DAMAGED AT SEAT 6D.  REPLACED LIFE VEST PLACARD AT SEAT 6D PER AMM 11-30-04.  OK FOR SERVICE.
